Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Pink round raised spots on vagina, hurt, puss coming out. What could they be?

I developed pink round flat but raised spots on my vagina. They are on the outside (labias maxims) about three of them and also one in the crease of my hip. They just keep getting bigger.. They hurt if i itch at them or scratch them. Its been about two weeks I was hoping they would just go away. they look A LOT like bug bites. but no puss is coming out. they are the only abnormal things going on. I am 17 and have had sex with one partner and I have been his only partner. We have been sexually active for 2 years this is the first time anything like this has happened. Just wondering what they are..
Asked On : Sun, 14 Apr 2013
Answers:  1 Views:  66
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi dear
you could be having sexually transmitted infections most likely herpes infection.
See doctor for further investigation.
Answered: Tue, 2 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor